# SDR UALA2011080804104

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 74,307 hours, 21,422 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 166
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HF INOPERATIVE.  REPLACED TRNSVR, COUPLER DUE NO TXMT ONLY RCV.  PERFORMED OPERATIONAL 5540 FREQ 5X5, NO FAULTS.  CHECKS OK ON GRND.
